# SDR 9JLA2021011823270

- Difficulty date: January 13, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON2000EX
- Aircraft serial: 183
- Aircraft time: 2,674 hours, 1,537 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 76493210
- Part serial: 0805
- Condition: Defective
- Location: Fuel Quantity
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT RECEIVING A CAS MESSAGES "FAULT CODE" AND "DEGRADED GAUGING" WERE DISPLAYED.  THE MAINTENANCE TEAM TROUBLESHOT AND VERIFIED THE DISCREPANCY.  THE LEFT OUTBOARD WING TANK GAUGE (L40QJ) WAS REMOVED AND REPLACED WITH A NEW GAUGE.  FUNCTIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
